American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35G30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Fatiha Alabau. On the existence of multiple steady-state solutions in the theory of electrodiffusion. Part I: the nonelectroneutral case. Part II: a constructive method for the electroneutral case. Trans. Amer. Math. Soc. 350 (1998) 4709-4756. MR 1616008.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Fatiha Alabau. Structural properties of the one-dimensional drift-diffusion models for semiconductors. Trans. Amer. Math. Soc. 348 (1996) 823-871. MR 1329526.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] A. Novick-Cohen and L. A. Peletier. The steady states of one-dimensional Sivashinsky equations. Quart. Appl. Math. 50 (1992) 759-777. MR MR1193665.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Jeffrey Rauch. Discontinuous semilinear differential equations and multiple valued maps . Proc. Amer. Math. Soc. 64 (1977) 277-282. MR 0442453.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Lamberto Cesari. Existence theorems across a point of resonance. Bull. Amer. Math. Soc. 82 (1976) 903-906. MR 0425693.
Abstract, references, and article information   
View Article: PDF

[6] Jill P. Mesirov-Kazdan. Calculus of variations: Perturbations preserving condition $\left( {\text{C}} \right)$. Bull. Amer. Math. Soc. 80 (1974) 1260-1264. MR 0394753.
Abstract, references, and article information   
View Article: PDF

[7] H. A. Levine and L. E. Payne. Some nonexistence theorems for initial-boundary value problems with nonlinear boundary constraints . Proc. Amer. Math. Soc. 46 (1974) 277-284. MR 0364841.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Jean-Pierre Gossez. Boundary value problems for quasilinear elliptic equations with rapidly increasing coefficients. Bull. Amer. Math. Soc. 78 (1972) 753-758. MR 0318669.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 8 of 8 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia